# SDR CALA0700257

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT STA 312, RBL 2, S27R-28R.  THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-00-07, FIGURE 201, REPAIR 1.
